MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW; ROD, FIXATION, INTRAMEDULLARY

ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW; ROD, FIXATION, INTRAMEDULLARY
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/02/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products:¿ cephalomedullary femoral nail ccd 130, right, 10 mm, l.18 cm item#47249318210 lot#2713962 5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head item#47248403250 lot#62598291.Report source: japan.No product was returned or pictures provided: product evaluation could not be performed.A review of the manufacturing records identified no deviations or anomalies during manufacturing.A device used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to pain at the surgical site.The femoral nail and lag screw were revised.Due diligence is in progress for this complaint; to date no additional information or product has been received.

Brand Name
ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16192451
Report Number0009613350-2023-00002
Device Sequence Number4385843
Product Code HSB
UDI-Device Identifier00889024298460
UDI-Public(01)00889024298460(17)180630(10)2714477
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2018
Device Model NumberN/A
Device Catalogue Number47-2485-105-10
Device Lot Number2714477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2016
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale